- Foldable and portable cat bagASDA Ibuprofen 200mg liquid Capsules

Title Default Title
Qty:

Storage

Do not store above 25°C. Store in the original pack.

Product Information

About this product - For the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), dental pain, period pain, headache, migraine, fever (high temperature) and the symptoms of colds and flu.

Safety Warning

Do not take more than 6 capsules in 24 hours. Do not give to children under 12 years. Do not take if you: - have ever had a stomach ulcer, perforation or bleeding - are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers - are taking other NSAID painkillers, or aspirin with a daily dose above 75mg - are in the last 3 months of pregnancy Talk to a pharmacist or your doctor before taking if you: - are in the first 6 months of pregnancy - have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems - are a smoker If symptoms do not get better or get worse or if you get new symptoms, talk to your doctor. Warnings - Do not take more medicine than the label tells you to. Take the lowest effective dose needed to relieve your symptoms, as this product is intended for short-term use only. Keep out of the sight and reach of children. Do not use the capsules after the date shown on the pack. Do not store above 25°C. Store in the original pack.

Storage Type

Ambient

Features

Easy to swallow.

Ingredients

Each Soft Gelatine Capsule contains Ibuprofen 200mg , Also contains: Ponceau 4R (E124), Sorbitol and Lecithin Originating from Soya Oil (see leaflet for details) .